# SDR CALA2014071100898

- Difficulty date: July 9, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N16217
- Make and model: Boeing 737824
- Aircraft serial: 28777
- Aircraft time: 51,360 hours, 17,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 146490
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FRONT SERVICE DOOR EMER LIGHTS ILLUMINATE MOMENTARILY THEN GO OUT.  R & R FWD RT EMER LIGHT BATTERY PACK.  OPERATIONS CHECKED GOOD IAW B737-800 31-51-06.  PN ME 29-3351-3-0013 MFG PN AD-D717-01-100 BATTERY PACK.
